MAUDE Adverse Event Report: DENTSPLY IMPLANTS N.V. SIMPLANT GUIDE FILE DS DESIGN; ACCESSORIES, IMPLANT, DENTAL, ENDOSSEOUS

DENTSPLY IMPLANTS N.V. SIMPLANT GUIDE FILE DS DESIGN; ACCESSORIES, IMPLANT, DENTAL, ENDOSSEOUS
Catalog Number 37472
Medical Device Problem Code Off-Label Use (1494)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 03/27/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Since this event resulted in a serious injury, it is reportable per 21 cfr part 803.The investigation on the digital guide file shows that proposed implant planning positions # 8 and 9 with 3.6 mm implant was rejected by the customer.The customer changed the implant planning for positions # 8 and 9 to 3 mm implant.
 
Event or Problem Description
It was reported that a patient experienced issue with simplant guide file ds design.The customer changed to the implant planning to 3.0 mm implants on positions # 8 and 9 resulting in off-label use.The patient's implant failed as a result and was removed.

Brand Name
SIMPLANT GUIDE FILE DS DESIGN
Common Device Name
ACCESSORIES, IMPLANT, DENTAL, ENDOSSEOUS
Manufacturer (Section D)
DENTSPLY IMPLANTS N.V.
research campus 10
hasselt limburg B-350 0
BE  B-3500
Manufacturer (Section G)
DENTSPLY IMPLANTS N.V.
research campus 10
hasselt limburg B-350 0
BE   B-3500
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key21915437
Report Number3007362683-2025-00005
Device Sequence Number4059807
Product Code NDP
UDI-Device Identifier07392532290459
UDI-Public07392532290459
Combination Product (Y/N)N
Initial Reporter StateND
Initial Reporter CountryUS
PMA/510(K) Number
K193405
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 04/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number37472
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date03/27/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/27/2025
Initial Report FDA Received Date04/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/13/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown